# SDR 97ZZZX1217

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18MC
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300143
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4005
- Condition: Shorted
- Location: Engine
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER INOPERABLE.  FOUND SHORTED OUT.  TIME 341.1 HOURS SMOH.  ONE YEAR IN SERVICE.
